# SDR REXA2014043000409

- Difficulty date: April 30, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N601XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8044
- Aircraft time: 14,209 hours, 14,230 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Faulty
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE UPON LG EXTENSION. NOSE GEAR DID NOT EXTEND.  DID NOT SOUND LIKE NOSE DOORS OPENED QRH COMPLETE.  MANUAL EXTENSION HANDLE DROPPED NOSE GEAR AFTER ONE CYCLING ATTEMPTED FAILED NOSE DOORS CLOSED PROPERLY & NOSE WHEEL STEERING WORKED.  R & R NLG SELECTOR VLV FUNCTIONAL TEST CHECKED GOOD IAW AMM 32-22-20.
